Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
applecider

Where my Accutane life is at...

Recommended Posts

I need to vent...

I am an intelligent and good looking 20 year old male. I took Accutane for 5 months and stopped because I began developing erectile dysfunction. I hoped that it would go away with time and maybe the drug just needed some time to get out of my system, but now it has been over a year.

During this time, I have been forced to avoid sexual relationships almost completely. When the one girl I did try to get intimate with (x-gf from high school) found out, she broke up with me and we haven't talked since.

I have been to three different general practitioners and a urologist. They all say its in my head and that it can be attributed to sexual anxiety (psychological). But I know this is bullshit. Previously I have always been full of sexual libido and never had any problems getting it up. When I woke up, when a beautiful girl walked by, when I just thought about a girl I could get hard.

None of this happens now.

Now my balls are in constant pain. Now I don't even know who I am. Now people wonder if I'm gay. Now I seriously wonder if I am going crazy, delusional, or schizophrenic. Now I just wish I had cancer. (At least people would understand why I'm so depressed. At least I would feel my problems are somewhat treatable / have an expiration.) Now I can't stop thinking about suicide no matter how hard I try to get my mind off the whole matter.

And now even the ED pills that used to help in just the slightest bit aren't working at all.

Accutane robbed me of life. I am ashamed of and hate just thinking about the person this drug has made me become - a cold, hard-edged person who has a tough time even faking a smile. I have lost nearly all my friends and I am completely alone no matter how hard I try to break the cycle. In high school I used to come to this forum when I was upset about some pimples. Then I had no idea what helplessness, loneliness and sadness really felt like.

I really do hope I didn't just pass my cloud your direction. I just needed to vent.

Share this post


Link to post
Share on other sites

Hang on there .... You're not alone

, recently i've been diagnosed with diabetes because of accutane and constant ear tinnitus and cognitive problems...

It seems you are suffering from depression so you'd better see a doctor and take some anti-depressant like i do ...

Share this post


Link to post
Share on other sites
Guest ModestMM

The poison claims another victim; this is just ridiculous. They should just ban this garbage already. To call Accutane a poison is a gross understatement. Sorry to hear about that Applecider.

Share this post


Link to post
Share on other sites
I need to vent...

I am an intelligent and good looking 20 year old male. I took Accutane for 5 months and stopped because I began developing erectile dysfunction. I hoped that it would go away with time and maybe the drug just needed some time to get out of my system, but now it has been over a year.

During this time, I have been forced to avoid sexual relationships almost completely. When the one girl I did try to get intimate with (x-gf from high school) found out, she broke up with me and we haven't talked since.

I have been to three different general practitioners and a urologist. They all say its in my head and that it can be attributed to sexual anxiety (psychological). But I know this is bullshit. Previously I have always been full of sexual libido and never had any problems getting it up. When I woke up, when a beautiful girl walked by, when I just thought about a girl I could get hard.

None of this happens now.

Now my balls are in constant pain. Now I don't even know who I am. Now people wonder if I'm gay. Now I seriously wonder if I am going crazy, delusional, or schizophrenic. Now I just wish I had cancer. (At least people would understand why I'm so depressed. At least I would feel my problems are somewhat treatable / have an expiration.) Now I can't stop thinking about suicide no matter how hard I try to get my mind off the whole matter.

And now even the ED pills that used to help in just the slightest bit aren't working at all.

Accutane robbed me of life. I am ashamed of and hate just thinking about the person this drug has made me become - a cold, hard-edged person who has a tough time even faking a smile. I have lost nearly all my friends and I am completely alone no matter how hard I try to break the cycle. In high school I used to come to this forum when I was upset about some pimples. Then I had no idea what helplessness, loneliness and sadness really felt like.

I really do hope I didn't just pass my cloud your direction. I just needed to vent.

May is ask what was your dose?

Share this post


Link to post
Share on other sites
I need to vent...

I am an intelligent and good looking 20 year old male. I took Accutane for 5 months and stopped because I began developing erectile dysfunction. I hoped that it would go away with time and maybe the drug just needed some time to get out of my system, but now it has been over a year.

During this time, I have been forced to avoid sexual relationships almost completely. When the one girl I did try to get intimate with (x-gf from high school) found out, she broke up with me and we haven't talked since.

I have been to three different general practitioners and a urologist. They all say its in my head and that it can be attributed to sexual anxiety (psychological). But I know this is bullshit. Previously I have always been full of sexual libido and never had any problems getting it up. When I woke up, when a beautiful girl walked by, when I just thought about a girl I could get hard.

None of this happens now.

Now my balls are in constant pain. Now I don't even know who I am. Now people wonder if I'm gay. Now I seriously wonder if I am going crazy, delusional, or schizophrenic. Now I just wish I had cancer. (At least people would understand why I'm so depressed. At least I would feel my problems are somewhat treatable / have an expiration.) Now I can't stop thinking about suicide no matter how hard I try to get my mind off the whole matter.

And now even the ED pills that used to help in just the slightest bit aren't working at all.

Accutane robbed me of life. I am ashamed of and hate just thinking about the person this drug has made me become - a cold, hard-edged person who has a tough time even faking a smile. I have lost nearly all my friends and I am completely alone no matter how hard I try to break the cycle. In high school I used to come to this forum when I was upset about some pimples. Then I had no idea what helplessness, loneliness and sadness really felt like.

I really do hope I didn't just pass my cloud your direction. I just needed to vent.

Sorry youre going through all this bro... but i just want to remind you youre not alone in many ways. Im suffering from depression like you, and although i dont have ED, im suffering from hair loss, and also the acne the initial breakouts gave me.

Although this may be an understatement, you should indeed listen to your doctors about your ED being "psychological", because maintaining an erection really is on the mind the majority of the time. I have this friend that suffered ED for a whole year after taking a drug as well (not accutane), and in the end it was indeed due to his low confidence and paranoid feelings of not being able to maintain an erection during sex, which he blamed on the medicine, however, after going to therapy a few times, he was successful in changing his mindset and now enjoys his sex life more than ever.

There's only light at the end of the tunnel for people that continue running, dont give up.

Edited by sanadai

Share this post


Link to post
Share on other sites

I know what you're going through. I'm about 10 years past my Accutane course and still suffering from this side effect.

Share this post


Link to post
Share on other sites
The poison claims another victim; this is just ridiculous. They should just ban this garbage already. To call Accutane a poison is a gross understatement. Sorry to hear about that Applecider.

LOL GTFO. Do you have any idea how rare OP's condition is?

Share this post


Link to post
Share on other sites
Guest Modestm

Oh LOL, when you said OP you meant AC. How did I miss that? I understand now; we should listen to someone who concludes it is cool to drink on isotretinoin, because, you only live once, and isotretinoin is already messing with your liver, so you might as well supplement that risk with more risk :clap:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×